# SDR CA980714021

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330334
- Condition: Shattered
- Location: Cockpit
- Part time: 4 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLT LEVEL 300, AND 220 KNOTS, INDICATED THE COPILOT SIDE WINDOW SHATTERED.  AIRCRAFT LANDED OK.
